# SDR UPS06648393

- Difficulty date: October 31, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 28,679 hours, 9,662 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Part number: D4202P
- Condition: Loose
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP 2:20 HRS INTO FLT AT FL 410 EICAS LEFT ENGINE OIL PRESSURE 160, RIGHT ENGINE OIL PRESSURE 52, NO EICAS MSG & NO OIL LIGHT.  TROUBLESHOOTING WITH TECH SUPPORT FOUND LOOSE CONNECTOR PLUG.  REPLACED CONNECTOR ON L/P 667048/2.  RAN ENGINES AND NO DEFECTS FOUND AFTER CONNECTOR CHANGE.  A/C RETURNED TO SERVICE.
